# SDR DXTA2024040111359

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,471 hours, 12,757 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR: EMER EXIT ANNUNCIATOR WITH ASSOCIATED MASTER CAUTION ILLUMINATED PASSING THROUGH 2500FT ON CLIMB OUT. ANNUNCIATOR REMAINED ON UNTIL TOUCHDOWN. FOUND GAP BETWEEN EMERGENCY EXIT DOOR UPPER LATCH PIN AND PROXIMITY SWITCH TO BE WELL BEYOND .040" LIMITS. ADJUSTED PROXIMITY SWITCH AND OBTAINED A .026" GAP IAW C560XL MM 52-20-01.
